Posted by: Mr.l Berger | 2010-09-27

medication and erectile disfunction

I am 53 years, healthy and very fit, 1,85m, weighs 78kg. 2 years ago diagnosed with slightly high colestrol-has been taking Crestor5 since then. Blood tests have shown my prostate is fine. Is it possible that the medication can cause erectile disfunction? Me and my wife have enjoyed a great sex life for 29 years, but my erection does not last throughout our love making session,and sometimes I have trouble ejaculating as well.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAgeing and Sexuality expert

First place I would send you to is a cardiologist - any form of erectile dysfunction needs to be assessed by a cardiologist as ED seen as a symptom of a possible cardio vascular problem - Now you do have a cardio vascular problem- high cholesterol -and medication you are on definitely can be contributing towards your erection unreliability. yet I err on the side of caution and recommend you visit a cardiologist.
delayed ejaculation is not one of the side effects of your statin (crestor5) - however about 80% of the time ED and early ejaculation go together- you might be very anxious about your erection which gets you to have less arousal and thus pre orgasmic. i would also check your thyroid...

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.